# SDR ASAA0956999

- Difficulty date: November 11, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 12,451 hours, 3,927 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Dirty
- Location: Temp Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AC TEMP CONTROLLERS FWD AND AFT RUNNING IN AUTO FLUCTUATED WITH TEMPS 12 DEG TO 55 DEG CONT CAB SEEMED OK IN AUTO POS PUT ALL IN OFF AND HAD BETTER CONTROL OF TEMP.  LEFT PACK 30 DEG RIGHT PACK 25 DEG GROUNDED YES.  FOUND FWD AND AFT CABIN TEMPERATURE CONTROL SENSOR FILTERS DIRTY ALSO CONT CABIN SENSOR FILTER WAS DIRTY.  CLEANED FILTERS PER AMM 21 61 06.  CABIN TEMP OPS CHECK GOOD, AMM 21 61 00.
